# SDR 96ZZZX1155

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6878426
- Condition: Defective
- Location: 2nd Stage Turb
- Stage of operation: CR
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

THE NR 2 TURBINE NOZZLE EXPERIENCED A NR 2 BLADE TIP PATH SEPARATION IN-FLIGHT.  THE PILOT REPORTED A 30 DEGREE RISE IN TOT AND RETURNED TO THE MAINTENANCE BASE.  VENDOR'S ENGINEERING DEPARTMENT DETERMINED THE METAL SPRAY APPLICATION PROCESS WAS THE PRIMARY CAUSE OF THE FAILURE.  MODIFICATION OF THE SPRAY PARAMETERS AND THOROUGH TESTING HAS PRODUCED A MORE RELIABLE COATING.  ALL NOZZLES FROM THE SUSPECT LOT HAVE BEEN RECALLED FOR RE-APPLICATION OF THE METAL SPRAY FOR BLADE TIP PATH RESTORATION.
